Some properties of the two-sided double Laplace transform
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1962), pp. 115-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_5_a13,
author = {V. M. Chernov},
title = {Some properties of the two-sided double {Laplace} transform},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {115--127},
year = {1962},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_5_a13/}
}
V. M. Chernov. Some properties of the two-sided double Laplace transform. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1962), pp. 115-127. http://geodesic.mathdoc.fr/item/IVM_1962_5_a13/